DOI 10.1016/s0750-7658(05)80628-8
[Anaphylactic shock during the use of high doses of aprotinin in cardiac surgery].
Аннотация
A 77-year-old man was admitted for mitral valve replacement, 46 days after a failed conservative mitral surgery where he received high-dose aprotinin. Twenty minutes after induction of anaesthesia, 250 UPh E of aprotinin were infused intravenously; before the end of this infusion, bronchospasm, systemic hypotension and generalized rash were noted. Immediate treatment included intravenous adrenaline and methylprednisolone; cardiovascular stability was restored after 10 minutes. Immediate histamine liberation was confirmed by the analysis of the time course of the clinical events, a previous contact and positive skin tests. Aprotinin has the antigenic molecular structure of natural proteins. Since 1987, it is used in cardiac surgery to reduce postoperative blood loss: to prevent serious allergic reactions to aprotinin, it is necessary, in patients known to have had previous aprotinin therapy, to perform skin testing with diluted aprotinin before infusion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.